# SDR SWAA2022030175727

- Difficulty date: December 14, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON TAB #1 HINGE COVER CRACKED. / REPLACED L/H AILERON BALANCE TAB #1 HINGE COVERS IAW B737 AMM 27-11-21-400-801 STEP 3.E. (4) (D). A-TAG # A71407; A71411.
